Advertisement

Reactions Weekly

, Volume 1744, Issue 1, pp 22–22 | Cite as

Aflibercept/ranibizumab

Ocular hypertension and asymmetric glaucoma: 3 case reports
Case report
  • 10 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case series described three patients [one man and two women; exact ages at reaction onset not stated], who developed ocular hypertension (OH) and asymmetric glaucoma (1 patient) or OH (2 patients) following treatment with aflibercept or ranibizumab as a anti-vascular endothelial growth factor (anti-VEGF) [dosages not stated].

Case 1: In September 2013, the woman was referred to a hospital for an opinion on filtering surgery at the age of 63 years. She had been treated with intravitreal ranibizumab injections for unilateral (right eye) exudative form of age-related macular degeneration (AMD). Between 2008 and 2013, a total of 20 intravitreal ranibizumab injections were administered (last injection in June 2013). Since 2011 (intravitreal injection No.13), a gradual onset of...

Reference

  1. Leleu I, et al. [Late and sustained intraocular pressure elevation related to intravitreal anti-VEGF injections: Cases requiring filtering surgery (French translation of the article)] Journal Francais d'Ophtalmologie 41: 789-801, No. 9, Nov 2018. Available from: URL: http://doi.org/10.1016/j.jfo.2018.03.014 [French; summarised from a translation] - FranceCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations